MAUDE Adverse Event Report: COSMAN MEDICAL CSK 15CM TC ELECTRODE; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL CSK 15CM TC ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC15-3M
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Expiration date: ni.
 
Event or Problem Description
The device analysis on the returned electrode revealed separation of the shaft from the hub.The root cause is excessive external mechanical force placed upon the shaft led to the complete separation of the shaft from the hub.

Brand Name
CSK 15CM TC ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7555670
Report Number3006630150-2018-01943
Device Sequence Number167677
Product Code GXI
UDI-Device Identifier00813250011548
UDI-Public00813250011548
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberCSK-TC15-3M
Device Lot Number042914
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2018
Initial Report FDA Received Date05/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1